# SDR IPXA13177220

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074200000
- Condition: Worn
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SKIN CRACKED AND UPPER SKIN WORN THROUGH.  FABRICATED NEW AFT CARGO FLOOR PANEL IAW EO A300-5320-40552-B, APPENDIX B.
